Approximation by bounded analytic functions
Mémorial des sciences mathématiques, no. 144 (1960) , 76 p.
@book{MSM_1960__144__1_0,
     author = {Walsh, J. L.},
     title = {Approximation by bounded analytic functions},
     series = {M\'emorial des sciences math\'ematiques},
     publisher = {Gauthier-Villars},
     number = {144},
     year = {1960},
     zbl = {0094.04501},
     mrnumber = {119001},
     language = {en},
     url = {http://www.numdam.org/item/MSM_1960__144__1_0}
}
Walsh, J. L. Approximation by bounded analytic functions. Mémorial des sciences mathématiques, no. 144 (1960), 76 p. http://www.numdam.org/item/MSM_1960__144__1_0/

Références in the text are made by citing the dates indicated; further références are given in [1935].

[1919] C. J. De La Vallée Poussin, l'approximation des fonctions d'une variable réelle, Paris. | JFM 46.0416.03

[1934] J. L. Walsh and H. G. Russell, On the convergence and overconvergence of sequences of polynomials of best simultaneous approximation to several functions analytic in distinct regions (Trans. Amer. Math. Soc., vol. 36, p. 13-28). | MR 1501732 | Zbl 0008.21402

[1935] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain (Colloquium Publications of the Amer. Math. Soc., vol. 20; second edition, 1956). | JFM 61.0315.01 | MR 218588 | Zbl 0146.29902

[1936] J. H. Curtiss, A note on degree of polynomial approximation (Bull. Amer. Math. Soc., vol. 42, p. 873-878). | JFM 62.1205.02 | MR 1563457

[1937] J. L. Walsh and W. E. Sewell, Note on the relation between continuity and degree of polynomial approximation in the complex domain (Bull. Amer. Math. Soc., vol. 43, p. 557-563). | JFM 63.0259.01 | MR 1563586

[1938] J. L. Walsh, On interpolation and approximation by functions analytic and bounded in a given region (Proc Nat. Acad. Sc., vol. 24, p. 477-486). | JFM 64.0290.01

[1939] J. L. Walsh, On interpolation by functions analytic and bounded in a given region (Trans. Amer. Math. Soc., vol. 46, p. 46 65). | JFM 65.0323.01 | MR 55

[1940] J. L. Walsh, Note on the degree of convergence of sequence of analytic functions (Trans. Amer. Math. Soc., vol. 47, p. 293-304). | MR 1866 | Zbl 0025.32002

[1942] W. E. Sewell, Degree of approximation by polynomials in the complex domain (Ann. Math. Studies, N°. 9). | JFM 64.0274.03 | MR 7054 | Zbl 0063.08342

[1944] E. N. Nilson and J. L. Walsh, Interpolation and approximation by functions analytic and bounded in a given region (Trans. Amer. Math. Soc., vol. 55, p. 53 67). | MR 9196 | Zbl 0061.14210

[1945] A. Zygmund, Smooth functions (Duke Math. J., vol. 12, p. 47-76). | MR 12691 | Zbl 0060.13806

[1946] J. L. Walsh, Taylor's series and approximation to analytic functions (Bull. Amer. Math. Soc., vol. 52, p. 572-579). | MR 17362 | Zbl 0061.14304

[1946 a] J. L. Walsh, Overconvergence, degree of convergence, and zeros of sequences of analytic functions (Duke Math. J., vol. 13, p. 195-234). | MR 17797 | Zbl 0063.08149

[1946 b] A. Spitzbart, Approximation in the sense of least pth powers with a single auxiliary condition of interpolation (Bull. Amer. Math. Soc., vol. 52, p. 338-346). | MR 15483 | Zbl 0061.14209

[1949] J. L. Walsh and E. N. Nilson, On functions analytic in a region : approximation in the sense of least pth powers (Trans. Amer. Math. Soc., vol. 65, p. 239-258). | MR 28956 | Zbl 0035.16904

[1949 a] J. L. Walsh, W. E. Sewell and H. M. Elliott, On the degree of polynomial approximation to harmonic and analytic functions (Trans. Amer. Math. Soc., vol. 67, p. 381-420). | MR 33920 | Zbl 0035.17102

[1950] J. L. Walsh and H. M. Elliott, Polynomial approximation to harmonie and analytic functions : generalized continuity conditions (Trans. Amer. Math. Soc., vol. 68, p. 183-203). | MR 33921 | Zbl 0037.05401

[1950 a] J. L. Walsh and H. G. Russell, On simultaneous interpolation and approximation by functions analytic in a given region (Trans. Amer. Math. Soc., vol. 69, p. 416-439). | MR 41212 | Zbl 0041.04102

[1951] J. L. Walsh, Note on approximation by bounded analytic functions (Proc. Nat. Acad. Sc., vol. 37, p. 821-826). | MR 45206 | Zbl 0044.07805

[1951 a] H. M. Elliott, On approximation to functions satisfying a generalized continuity condition (Trans. Amer. Math. Soc., vol. 71, p. 1-23). | MR 44627 | Zbl 0043.10501

[1952] J. L. Walsh, Polynomial expansions of functions defined by Cauchys integral (J. Math, pures et appl., vol. 31, p. 221-244). | MR 51919 | Zbl 0049.05203

[1952 a] J. L. Walsh and Philip Davis, Interpolation and orthonormal systems (J. Anal. math., vol. 2, p. 1-28). | MR 66461 | Zbl 0049.05301

[1952 b] J. L. Walsh, Degree of approximation to functions on a Jordan curve (Trans. Amer. Math. Soc., vol. 73, p. 447-458). | MR 52505 | Zbl 0048.05202

[1952 c] J. L. Walsh and H. M. Elliott, Degree of approximation on a Jordan curve (Proc. Nat. Acad. Sc., vol. 38, p. 1058-1066). | MR 53229 | Zbl 0049.05204

[1952 d] Philip Davis, An application of doubly orthogonal functions to a problem of approximation in two regions (Trans. Amer. Math. Soc., vol. 72, p. 104-137). | MR 46434 | Zbl 0046.08101

[1954] J. L. Walsh and J. P. Evans, On approximation by bounded analytic functions (Archiv. der Math., vol. 5, p. 191-196). | MR 62224 | Zbl 0055.06801

[1954 a] J. L. Walsh, Détermination d'une fonction analytique par ses valeurs données dans une infinité dénombrable de points (Bull. Soc. math. Belgique, p. 52-70). | MR 74527 | Zbl 0065.06303

[1954 b] J. L. Walsh, An interpolation problem for harmonic functions (Amer. J. Math., vol. 76, p. 259-272). | MR 66510 | Zbl 0055.09003

[1955] J. P. Evans and J. L. Walsh, On interpolation to a given analytic function by analytic functions of minimum norm (Trans. Amer. Math. Soc., vol. 79, p. 158-172). | MR 69274 | Zbl 0064.31502

[1955 a] J. L. Walsh, Sur l'approximation par fonctions rationnelles et par fonctions holomorphes bornées (Annali di Matematica, vol. 39, p. 267-277). | MR 77684 | Zbl 0066.05305

[1956] J. L. Walsh, On the conformal mapping of multiply connected regions (Trans. Amer. Math. Soc., vol. 82, p. 128-146). | MR 80727 | Zbl 0071.07202

[1956 a] J. L. Walsh, Note on degree of approximation to analytic functions by rational functions with preassigned poles (Proc. Nat. Acad. Sc., vol. 42, p. 927 930). | MR 82552 | Zbl 0072.29003

[1958] J. L. Walsh, On approximation by bounded analytic functions (Trans. Amer. Math. Soc., vol. 87, p. 467-484). | MR 96816 | Zbl 0080.28005

[1959] J. L. Walsh, Approximation on a line segment by bounded analytic functions : Problem β (Proc. Amer. Math. Soc., vol. 10, p. 270-272). | MR 107720 | Zbl 0091.06502

[1959 a] J. L. Walsh, Note on least-square approximation to an analytic function by polynomials, as measured by a surface integral (Proc. Amer. Math. Soc., vol. 10, p. 273-279). | MR 123725 | Zbl 0098.04902

[1959 b] J. L. Walsh, Approximation by bounded analytic functions : general configurations (Proc. Amer. Math. Soc., vol. 10, p. 280-285). | MR 107721 | Zbl 0091.06601

[1959 c] J. L. Walsh and H. G. Russell, Integrated continuity conditions and degree of approximation by polynomials or by bounded analytic functions (Trans. Amer. Math. Soc., vol. 92, p. 355 370). | MR 108595 | Zbl 0098.04901

[1959 d] J. L. Walsh, Note on approximation by bounded analytic functions (Problem α) (Math. Z., vol. 72, p. 47-52. | MR 109893 | Zbl 0088.28101

[1959 e] J. L. Walsh, Note on invariance of degree of polynomial and trigonometrie approximation under change of independent variable (Proc. Nat. Acad. Sc., vol. 45, p. 1528-1533). | MR 123869 | Zbl 0095.05504

[1959 f] J. L. Walsh, The analogue for maximally convergent polynomials of Jentzsch's theorem (Duke Math. J., vol. 26, p. 605-616). | Zbl 0091.06602

[1960] J. L. Walsh, On degree of approximation by bounded harmonic functions (J. Math, pures et appl., vol. 39). | MR 151625 | Zbl 0095.27703